Stability of a Pair of Banach Spaces for ε-Isometries
A pair of Banach spaces (X, Y) is said to be stable if for every ε-isometry f : X → Y, there exist γ > 0 and a bounded linear operator T : L(f) → X with ‖T‖ ≤ α such that ‖Tf (x) — x‖ ≤ γε for all x ∈ X, where L(f) is the closed linear span of f (X). In this article, we study the stability of a pair of Banach spaces (X, Y) when X is a C(K) space. This gives a new positive answer to Qian’s problem. Finally, we also obtain a nonlinear version for Qian’s problem.
Acta Mathematica Scientia
Dai, D., & Zheng, B. (2019). Stability of a Pair of Banach Spaces for ε-Isometries. Acta Mathematica Scientia, 39 (4), 1163-1172. https://doi.org/10.1007/s10473-019-0418-9